Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can the ESO kit lead to discomfort in the stomach ?

Hi Dear Dr, Am called AAAA aged 21 yrs old and have been suffering variety of diseases in my life.In recent years, i have been overwhelmly damaged by severe infections at chest . Right now am okey... In the last month, i went to Aga Khan Hospital for medical check up...I ran a complete medical check up and fortunately nothing was found except they found me infection in my stool . its called helicobacter pylori . In the X-ray , they found me nothing...Therefore, they have prescriped for me a treatments called ESO KIT AND ESO CIP.... After i finished eso kit for the first week and started the second one, am having a serious problem about stomach. It sounds that there s a discomfort in the stomach..I feel full whenever i eat something even drinking a cup of tea will make me look like full. There is something which bothers in either throat or stomach...And not quite sure if the drug has caused the sort of sick am having right after the medicine. I came here to give me some advise of what to do... Am looking forward to hear you. Regards, Homzy
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  430
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi Homzy,

I understand your health concern.

The symptoms that you are facing are not because of the drug ESO but it is because of the disease by itself. You should continue the medicines and complete the treatment course to get complete relief from your symptoms.

Get Urea Breath Test done after 4 to 12 weeks of completing the treatment to know about the complete elimination of the bacteria from the stomach.

Hope this helps you.

Get well soon.

Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor